# SDR HEEA966530

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Defective
- Location: Cockpit
- Component: Narco, ELT910
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT STAYS ACTIVATED.
